Jump to content

Tarceva dizziness?


spicysashimi

Recommended Posts

Aaron, my husband has not been on Tarceva. However, he has been offered a chance to join a clinical trial with Tarceva, so I have some literature on it. I don't see dizziness listed as a possible side effect. Why don't you call your doctor and check it out? I'm sorry you are having a hard time with it, and I'll bet you it IS working. Keep your chin up.

Link to comment
Share on other sites

Aron,

Did not have any problems as far as dizziness goes. The rash I got but only lasted about 2 or 3 months so never know. Still an easy one to take as far as no trips to the doctors, no IV, counts usually does not get affected etc. Call the doctors the dosage can be lowered and still work. Look on the bright side when it works it works, hang in there.

Rich

Link to comment
Share on other sites

Hi,

I have been dizzy, but was not blaming it on the Tarceva - I thought it was due to brain mets..Who knows? I have so many drugs in me, it could account for ant side effecst. My rash has been minimal an no diarrhea. Dry skin and some bleeding at my nail beds is all Tarceva caused.

I take Tarceva 2 or 3 hours after dinner.

Good luck.

Mary

Link to comment
Share on other sites

others have sworn by the antibiotics in the minocycline family after trying for months/years every other thing for the rash.

(oh, spicy pepperoni, I just remembered that you are going to be going to Mexico soon... if you do get on the antibiotics, check with the dermatologist about sunshine ... I think it is contraindicated big time)

:(

Cindi o'h

Link to comment
Share on other sites

Almost lost my balance on the train today on the way to work, feeling very spaced out and nauseated. This sucks. I can't work in this condition. Maybe I'll try taking it at night.

Its not a dehydration because I hydrated. I just hope its a reaction to the Tarceva and not some new buggers in my noggin.

aaron

Link to comment
Share on other sites

Aaron,

I would feel that way (spacy, nauseated) when I took Tarceva before getting out of bed in the morning. Now I eat first, wait 2 hours, take the pill, wait 1 hour, eat again. It helps alot. Also, you might want to try one of the anti-nausea pills (I use Compazine on very rare occassions to control nausea).

Hang in there; once the rash disappears and the nausea/dizziness is controlled, you'll feel much better.

By the way, did you get the disabled parking spot? Why are you still on subways? In flu season? Oy.

Trish

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.